Extremely horny while taking prozac - Sexual Health Mat...

Sexual Health Matters

1,624 members500 posts

Extremely horny while taking prozac

Jmerrick22 profile image
Jmerrick22

Does anyone else ever get the opposite effect from an ssri? I literally can go at it 3-4 times and I'm still that way. I'm trying hard to ignore it.

11 Replies

Yeah, it's a very common side effect from Prozac. A friend of me had it too. He said he had to jerk off at least 4 times a day and stayed still horny after that. When I take maca powder I have it too. I like it but it can be very distractive sometimes ;-))

Going from no sex drive to this is insane lol .

Hell yeah, but I think it's way better to have this than no sex drive at all, don't ya think so ;-)

True true how old are ya Timmy

I'm 22

Sweet I'm 25 . You should message me sometime you seem really chill

Cool. I will do that. You seem chill too.

Thanks for sharing. I didn't know that. It acts like an aphrodisiac.

Prozac is the new Viagra or Cialis.

How do you get anything done if you are always horny?

Great side effect.

You may also like...